# SDR CALA2013080990298

- Difficulty date: August 8, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 82,926 hours, 24,009 cycles
- Engine: Pwa PW2040
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Unit
- Part number: 285T0012201
- Part serial: 121
- Condition: Faulty
- Location: Slat System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT,  WHILE USING SPOILERS, SPOILER EICAS ILLUMINATED.  ALSO SPOILER FAULT WHEN SPOILER STOWED. ACCOMPLISHED RESISTANCE CHECK REF FIM 27-09-806, PAGE 126 ON SPOILERS NR 3 AND NR 10, NR 3-PIN 1 & 3, 519.9, PIN 8 & 9, 78.3, PIN 5 & 7, 342.4.  FOUND WITHIN LIMITS NR 10-PIN 1 & 3, 501.4 PIN 8 & 9, 78.5 PIN 5 & 7, 338.7.  FOUND 10379 WITHIN LIMITS.  REPLACED 2R SCM 27-09-00, CHECKED OK, OPS NORMAL WITH NO FAULTS OR MESSAGES.
